Translator Disclaimer
2016 The Generalization of the Stallings Theorem
A Onsory, M Araskhan
J. Gen. Lie Theory Appl. 10(S2): 1-3 (2016). DOI: 10.4172/1736-4337.1000S2-003

Abstract

In this paper, we present a relative version of the concept of lower marginal series and give some isomorphisms among $\mathcal{V}G$-marginal factor groups. Also, we conclude a generalized version of the Stalling’s theorem. Finally, we present a sufficient condition under which the order of the generalized Baer-invariant of a pair of finite groups divides the order of the generalized Baer-invariant of its factor groups.

Citation

Download Citation

A Onsory. M Araskhan. "The Generalization of the Stallings Theorem." J. Gen. Lie Theory Appl. 10 (S2) 1 - 3, 2016. https://doi.org/10.4172/1736-4337.1000S2-003

Information

Published: 2016
First available in Project Euclid: 16 November 2016

zbMATH: 1372.20048
MathSciNet: MR3663972
Digital Object Identifier: 10.4172/1736-4337.1000S2-003

Rights: Copyright © 2016 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.10 • No. S2 • 2016
Back to Top